Translator Disclaimer
2011 The Corona Problem in Carleman Algebras on Non-Stein Domains in $\mathbb{C}^n$
P. W. Darko
Afr. Diaspora J. Math. (N.S.) 11(2): 30-35 (2011).

Abstract

New estimates are obtained for the $\overline{\partial}$ on non-Stein domains in $\mathbb{C}^n$and the results are applied to the Corona problem in Carleman algebras on those domains.

Citation

Download Citation

P. W. Darko. "The Corona Problem in Carleman Algebras on Non-Stein Domains in $\mathbb{C}^n$." Afr. Diaspora J. Math. (N.S.) 11 (2) 30 - 35, 2011.

Information

Published: 2011
First available in Project Euclid: 6 December 2011

zbMATH: 1239.32030
MathSciNet: MR2862563

Subjects:
Primary: 32W05
Secondary: 35N15

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 2 • 2011
Back to Top